# SDR CA090811001

- Difficulty date: July 23, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 6,874 hours
- Engine: Ge GE90115B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Part number: 256W311010
- Condition: Failed
- Location: Te Flaps
- Part time: 8,306 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF THE FLIGHT HAD A FLAPS GEAR DRIVE FAILURE WITH THE FLAPS IN A POSITION BETWEEN 5 AND 20.  FLIGHT WAS UNABLE TO CONTINUE TO DESTINATION AND RETURNED TO DEPARTURE.  THE FLIGHT WAS APPROX 75000K OVERWEIGHT AND CREW CALLED A PAN PAN EMERGENCY FOR LANDING.  AFTER LANDING SEVERAL TIRES DEFLATED, THE PASSENGERS WERE DEPLANED TO BUSSES AND FOR THE RETURN TO THE TERMINAL.  NR 8 FLAP TRANSMISSION REPLACED.  P/N LISTED ABOVE, S/N 0342. UNIT WAS INSTALLED IN JULY 7 2009, AND REMOVED AFTER INCIDENT.  IT HAD 205 HRS SINCE INSTALLATION. UNIT MFR IS BOEING.  ETQ RELIANCE INVESTIGATION NR 6638.
